Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Swollen knee with red spot on body. High uric acid level. Took Allopurinol, Etoricoxib. What can be done?

My husband s left knee was swollen and he had some red spots on his body. He said it s very painful to step or walk. I took him to the doctor and he was given Allopurinol , Etoricoxib, and Colchicine after seeing the result of his uric acid level which was 8.8. Is it really high? After one day of taking the medication, his lips were swelling and he was having some bumps on his hand and leg, bumps which has fluid inside. It looks like chicken pox . What is going on?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
first of all inorder to know if the levels are high i need to know is it in mg, mls etc... as all labs use different reagents to test,
if your husband developed lip swelling and rest of the symptoms after taking the medications it seems he has developed an allergic reaction to one of the medication he has been given i suggest stop taking the medications
visit the hospital to be given medication to prevent further reaction to go on.
hope have answered your query
get well soon.
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor